On d-panconnected tournaments with large semidegrees. / Darbinyan, Samvel; Gutin, Gregory.

In: Discrete Mathematics, Vol. 345, No. 8, 112931, 12.04.2022.

Research output: Contribution to journalArticlepeer-review

Published

Standard

On d-panconnected tournaments with large semidegrees. / Darbinyan, Samvel; Gutin, Gregory.

In: Discrete Mathematics, Vol. 345, No. 8, 112931, 12.04.2022.

Research output: Contribution to journalArticlepeer-review

Harvard

Darbinyan, S & Gutin, G 2022, 'On d-panconnected tournaments with large semidegrees', Discrete Mathematics, vol. 345, no. 8, 112931. https://doi.org/10.1016/j.disc.2022.112931

APA

Vancouver

Author

Darbinyan, Samvel ; Gutin, Gregory. / On d-panconnected tournaments with large semidegrees. In: Discrete Mathematics. 2022 ; Vol. 345, No. 8.

BibTeX

@article{ef6196cae52b4c33944ad42ce449eacb,
title = "On d-panconnected tournaments with large semidegrees",
author = "Samvel Darbinyan and Gregory Gutin",
year = "2022",
month = apr,
day = "12",
doi = "10.1016/j.disc.2022.112931",
language = "English",
volume = "345",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "8",

}

RIS

TY - JOUR

T1 - On d-panconnected tournaments with large semidegrees

AU - Darbinyan, Samvel

AU - Gutin, Gregory

PY - 2022/4/12

Y1 - 2022/4/12

U2 - 10.1016/j.disc.2022.112931

DO - 10.1016/j.disc.2022.112931

M3 - Article

VL - 345

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 8

M1 - 112931

ER -